Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 41, NWS Miami, FL

December 20, 2012

NWS Miami, FL issued this small craft advisory at Dec 20, 2012, 8:56 AM EST. It took effect at Dec 21, 2012, 4:00 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2012, 8:56 AM EST (13:56 UTC)
In effect from
Dec 21, 2012, 4:00 AM EST
Expired
Dec 22, 2012, 9:48 PM EST
In force
42 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WHUS72 KMFL 201356
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
856 AM EST THU DEC 20 2012

AMZ610-650-651-670-671-GMZ656-657-676-211400-
/O.NEW.KMFL.SC.Y.0041.121221T1200Z-121222T1200Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
856 AM EST THU DEC 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 7 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 7 AM EST
SATURDAY. 

* WINDS AND WAVES: BEHIND A COLD FRONT EARLY FRIDAY
  MORNING...WINDS WILL BECOME NORTHWEST AND RAPIDLY INCREASE TO
  SPEEDS OF 20-25 KNOTS. THESE WINDS WILL PERSIST THROUGH FRIDAY
  NIGHT...WITH GUSTS IN EXCESS OF 30 KNOTS. SEAS WILL BUILD TO 6
  TO 8 FEET BY LATE FRIDAY...WITH SEAS NEAR THE GULF STREAM IN
  EXCESS OF 10 FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
9 follow-up statements
769 
WHUS72 KMFL 210337
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1037 PM EST THU DEC 20 2012

AMZ610-650-651-670-671-GMZ656-657-676-211345-
/O.CON.KMFL.SC.Y.0041.121221T1200Z-121222T1200Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1037 PM EST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
7 AM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 7 AM
EST SATURDAY. 

* WINDS AND WAVES: BEHIND A COLD FRONT EARLY FRIDAY MORNING... 
  WINDS WILL BECOME NORTHWEST AND RAPIDLY INCREASE TO SPEEDS OF 
  20-25 KNOTS. THESE WINDS WILL PERSIST THROUGH FRIDAY NIGHT... 
  WITH GUSTS IN EXCESS OF 30 KNOTS. SEAS WILL BUILD TO 6 TO 8 
  FEET BY LATE FRIDAY...WITH SEAS NEAR THE GULF STREAM IN EXCESS 
  OF 10 FEET POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
658 
WHUS72 KMFL 210900
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EST FRI DEC 21 2012

AMZ610-650-651-670-671-GMZ656-657-676-212200-
/O.EXT.KMFL.SC.Y.0041.121221T0900Z-121222T1200Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
400 AM EST FRI DEC 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SATURDAY. 

* WINDS AND WAVES: WINDS WILL BECOME NORTHWEST AND RAPIDLY
  INCREASE THIS MORNING TO SPEEDS OF 20-25 KNOTS. THESE WINDS WILL
  PERSIST THROUGH FRIDAY NIGHT...WITH GUSTS IN EXCESS OF 30 KNOTS.
  SEAS WILL QUICKLY BUILD TODAY TO 6 TO 10 FEET ACROSS THE
  ATLANTIC WATERS AND 8 TO 11 FEET ACROSS THE OFFSHORE GULF
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
993 
WHUS72 KMFL 211441
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
941 AM EST FRI DEC 21 2012

AMZ630-221200-
/O.EXA.KMFL.SC.Y.0041.000000T0000Z-121222T1200Z/
BISCAYNE BAY-
941 AM EST FRI DEC 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. 

* WINDS: WINDS WILL BECOME NORTHWEST AND RAPIDLY INCREASE THIS
  MORNING TO SPEEDS OF 20-25 KNOTS. THESE WINDS WILL PERSIST
  THROUGH TONIGHT...WITH GUSTS IN EXCESS OF 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-650-651-670-671-GMZ656-657-676-221200-
/O.CON.KMFL.SC.Y.0041.000000T0000Z-121222T1200Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
941 AM EST FRI DEC 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* WINDS AND WAVES: WINDS WILL BECOME NORTHWEST AND RAPIDLY 
  INCREASE THIS MORNING TO SPEEDS OF 20-25 KNOTS. THESE WINDS 
  WILL PERSIST THROUGH FRIDAY NIGHT...WITH GUSTS IN EXCESS OF 30 
  KNOTS. SEAS WILL QUICKLY BUILD TODAY TO 6 TO 10 FEET ACROSS 
  THE ATLANTIC WATERS AND 8 TO 11 FEET ACROSS THE OFFSHORE GULF 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
523 
WHUS72 KMFL 211948
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EST FRI DEC 21 2012

AMZ650-651-670-671-220400-
/O.EXT.KMFL.SC.Y.0041.000000T0000Z-121223T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
248 PM EST FRI DEC 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
SATURDAY. 

* WINDS AND WAVES: STRONG TO MODERATE NORTHWESTERLY WINDS AND GULF
  STREAM SEAS FROM 8 TO NEAR 10 FEET WILL CONTINUE THIS AFTERNOON THROUGH
  SATURDAY AFTERNOON AND SLOWLY SUBSIDE THEREAFTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-676-220400-
/O.CON.KMFL.SC.Y.0041.000000T0000Z-121222T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
248 PM EST FRI DEC 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* WINDS AND WAVES: FOR THE GULF WATERS...STRONG TO MODERATE NORTH
  TO NORTHWESTERLY WINDS AND OFF SHORE GULF SEAS IN EXCESS OF 7
  FEET WILL CONTINUE THIS AFTERNOON THROUGH TONIGHT AND SLOWLY
  SUBSIDE THEREAFTER. FOR BISCAYNE BAY AND LAKE OKEECHOBEE...STRONG
  TO MODERATE NORTH TO NORTHWESTERLY WINDS WILL CONTINUE THIS
  AFTERNOON THROUGH TONIGHT AND SLOWLY SUBSIDE THEREAFTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
914 
WHUS72 KMFL 220350
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1050 PM EST FRI DEC 21 2012

AMZ610-630-GMZ656-657-676-221200-
/O.CON.KMFL.SC.Y.0041.000000T0000Z-121222T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1050 PM EST FRI DEC 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* WINDS AND WAVES: FOR THE GULF WATERS...FRESH TO STRONG NORTHERLY
  WINDS AND OFF SHORE GULF SEAS IN EXCESS OF 8 FEET WILL CONTINUE
  THROUGH TONIGHT AND SLOWLY SUBSIDE THEREAFTER. FOR BISCAYNE BAY
  AND LAKE OKEECHOBEE...MODERATE TO FRESH NORTH TO NORTHWESTERLY
  WINDS WILL CONTINUE THROUGH TONIGHT AND SLOWLY SUBSIDE THEREAFTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-221200-
/O.CON.KMFL.SC.Y.0041.000000T0000Z-121223T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1050 PM EST FRI DEC 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS AND WAVES: FRESH TO STRONG NORTHWESTERLY WINDS AND GULF
  STREAM SEAS FROM 8 TO NEAR 10 FEET WILL CONTINUE THROUGH
  SATURDAY AFTERNOON AND SLOWLY SUBSIDE THEREAFTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
797 
WHUS72 KMFL 220904
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
404 AM EST SAT DEC 22 2012

AMZ610-630-GMZ656-657-676-221600-
/O.EXT.KMFL.SC.Y.0041.000000T0000Z-121222T1600Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
404 AM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* WINDS AND WAVES: FOR THE GULF WATERS...NORTH TO NORTHEAST WINDS
  AROUND 20 KNOTS AND OFFSHORE GULF SEAS OF 5 TO 7 FEET WILL
  CONTINUE THROUGH THE MORNING AND SLOWLY SUBSIDE THEREAFTER. FOR
  BISCAYNE BAY AND LAKE OKEECHOBEE...NORTH TO NORTHWESTERLY WINDS
  AROUND 20 KNOTS WILL CONTINUE THROUGH THIS MORNING AND SLOWLY
  SUBSIDE THEREAFTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-221800-
/O.EXT.KMFL.SC.Y.0041.000000T0000Z-121223T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
404 AM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST SUNDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS AROUND 20 KNOTS WILL SLOWLY
  SUBSIDE THIS AFTERNOON. GULF STREAM SEAS FROM 7 TO 9 FEET WILL
  CONTINUE THROUGH TONIGHT BEFORE SLOWLY SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
136 
WHUS72 KMFL 221548
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1048 AM EST SAT DEC 22 2012

AMZ610-630-GMZ656-657-676-222100-
/O.EXT.KMFL.SC.Y.0041.000000T0000Z-121222T2100Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1048 AM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH TO NORTHWESTERLY WINDS AROUND 20 KNOTS
  WILL CONTINUE THROUGH EARLY THIS AFTERNOON AND SLOWLY SUBSIDE
  THEREAFTER. SEAS IN THE OFFSHORE GULF WATERS WILL BE 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-230000-
/O.CON.KMFL.SC.Y.0041.000000T0000Z-121223T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1048 AM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS AROUND 20 KNOTS WILL 
  SLOWLY SUBSIDE THIS AFTERNOON. GULF STREAM SEAS FROM 7 TO 9 
  FEET WILL CONTINUE THROUGH TONIGHT BEFORE SLOWLY SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
875 
WHUS72 KMFL 222057
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EST SAT DEC 22 2012

AMZ610-630-GMZ656-657-676-222200-
/O.CAN.KMFL.SC.Y.0041.000000T0000Z-121222T2100Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
357 PM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE FALLEN BELOW 20 KNOTS OVER LAKE OKEECHOBEE AND THE
GULF WATERS OF SOUTH FLORIDA THIS AFTERNOON. THE GULF SEAS HAVE
ALSO DECREASED BELOW 7 FEET. THEREFORE...THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED FOR LAKE OKEECHOBEE AND THE GULF WATERS OF
SOUTH FLORIDA.

$$

AMZ650-651-670-671-230600-
/O.CON.KMFL.SC.Y.0041.000000T0000Z-121223T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
357 PM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS HAVE DECREASED TO 15 KNOTS
  THIS AFTERNOON. HOWEVER...THE SEAS STILL REMAIN IN THE 7 TO 9
  FOOT RANGE. THE SEAS WILL SLOWLY DECREASE THROUGH THE EVENING
  HOURS AND SHOULD BELOW 7 FEET BY 1 AM EST SUNDAY MORNING.
  THEREFORE...THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL
  OF THE ATLANTIC WATERS THROUGH 1 AM EST SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
623 
WHUS72 KMFL 230248
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
948 PM EST SAT DEC 22 2012

AMZ650-651-670-671-230400-
/O.CAN.KMFL.SC.Y.0041.000000T0000Z-121223T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
948 PM EST SAT DEC 22 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE SEAS IN THE ATLANTIC WATERS HAVE FALLEN BELOW 7 FEET THIS
EVENING. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED
FOR THE ATLANTIC WATERS.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 6:29 AM EST, 2 hours 27 minutes earlier.

Area forecast discussion, Dec 20, 6:29 AM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
629 AM EST THU DEC 20 2012

.AVIATION...
WEAK SFC HIGH PRESSURE OVER SOUTH FLORIDA KEEPING FAIR CONDITIONS
ACROSS THE AREA WITH VFR CONDITIONS TO PREVAIL THROUGH THIS
EVENING. STILL COULD SEE A BRIEF VSBY REDUCTION AT KAPF AND KTMB
DUE TO FOG EARLY THIS MORNING, BUT WINDOW OF TIME IS RUNNING OUT
AS WE APPROACH 12Z. PREVAILING SE FLOW TODAY EXCEPT GRADUALLY
VEERING TO S-SW AT KAPF AROUND 19Z. STRONG COLD FRONT WILL MOVE
INTO SOUTH FLORIDA AT TAIL-END OF THIS FORECAST PERIOD, WITH A
BROKEN AND WEAK BAND OF SHOWERS. CEILINGS COULD BECOME AN ISSUE
ALONG AND IMMEDIATELY BEHIND THE FRONT, ALONG WITH SHIFT TO GUSTY
NORTH WINDS. SUBSEQUENT FORECASTS TODAY WILL FINE-TUNE TIMING AND
CONDITIONS ASSOCIATED WITH THE FRONT. /MOLLEDA

&&

.PREV DISCUSSION... /ISSUED 342 AM EST THU DEC 20 2012/

..TURNING MUCH COLDER FRIDAY THROUGH THE WEEKEND...
..HAZARDOUS MARINE CONDITIONS OVER LOCAL WATERS LATE TONIGHT THROUGH SATURDAY...

SHORT TERM (TODAY THROUGH SATURDAY)...
WATER VAPOR IMAGERY AND NAM ANALYSIS FROM THIS MORNING SHOWED AN
UPPER LEVEL RIDGE OVER THE EASTERN CONUS AND THE FLORIDA
PENINSULA...A SHORTWAVE TROUGH OVER THE CENTRAL PLAINS AND ANOTHER
RIDGE OVER THE ROCKIES. VERY DRY MID LEVEL AIR WAS ALSO LOCATED
OVER THE REGION. AT THE SURFACE...HIGH PRESSURE WAS LOCATED OVER
THE WESTERN ATLANTIC...PROVIDING A LIGHT EAST TO SOUTHEAST FLOW
OVER SOUTH FLORIDA. LOW PRESSURE WAS DEVELOPING OVER SOUTHERN
MISSOURI...AND STRONG HIGH PRESSURE WAS LOCATED OVER UTAH AND
COLORADO.

LOW PRESSURE WILL CONTINUE TO DEEPEN AS IT MOVES NORTHEAST INTO
ILLINOIS AND THEN SOUTHERN MICHIGAN. TODAY WILL BE THE LAST WARM
DAY THIS WEEK FOR SOUTH FLORIDA. HIGH TEMPS IN THE LOWER 80S
THIS AFTERNOON WILL BE SEVERAL DEGREES ABOVE NORMAL. A STRONG COLD
FRONT WILL MOVE INTO NORTH FLORIDA BY THIS EVENING...WITH SURFACE
WINDS ACROSS THE REGION BEGINNING TO VEER TO THE SOUTH AND
SOUTHWEST. THE MOISTURE ALONG THE FRONT WILL STRETCH AND THIN OUT
AS IT APPROACHES SOUTH FLORIDA...AND THE BEST DYNAMICS WILL REMAIN
WELL TO THE NORTH. WITH THE THINNING MOISTURE FIELD...VEERING WIND
PROFILE AND THE FRONT EXPECTED TO PASS THROUGH THE REGION
OVERNIGHT INTO THE MID MORNING HOURS FRIDAY...ONLY EXPECT A DYING
LINE OF SHOWERS TO MOVE THROUGH SOUTH FLORIDA. THE BEST CHANCE OF
RAIN WILL BE ACROSS THE GULF COAST AND NORTHWEST INTERIOR...WITH
LOWER CHANCES SOUTH AND EAST. THE FRONT SHOULD COMPLETELY CLEAR
THE REGION BEFORE NOON ON FRIDAY.

STRONG COLD AIR ADVECTION WILL OCCUR IN THE WAKE OF THE
FRONT...WITH DAYTIME TEMPERATURES RISING IN THE MORNING AND THEN
REMAINING STEADY OR EVEN FALLING DURING THE AFTERNOON.
TEMPERATURES WILL REMAIN IN THE MID 60S ACROSS THE NORTHERN HALF
OF THE REGION...WITH LOW 70S ELSEWHERE. COLD AIR ADVECTION WILL
CONTINUE FRIDAY NIGHT WITH NORTH TO NORTHWESTERLY WINDS AS HIGH
PRESSURE MOVES EAST ALONG THE NORTHERN GULF COAST. 1000-850MB
THICKNESS VALUES WILL ONLY BE AROUND 1348-1358 DECAMETERS BY
SATURDAY MORNING...WHICH IS USUALLY NOT THAT IMPRESSIVE. THE HIGH
ITSELF IS ALSO NOT STRONG ENOUGH TO ALLOW FOR AN ADVECTION FREEZE.
HOWEVER...THE AIRMASS WILL BE INCREDIBLY DRY BEHIND THE
FRONT...WITH PRECIPITABLE WATER VALUES FALLING BELOW A QUARTER OF
AN INCH...AND POSSIBLY LESS THAN ONE TENTH OF AN INCH ACROSS THE
NORTHWEST INTERIOR. THIS WILL ALLOW DEWPOINTS TO PLUMMET
THROUGHOUT THE DAY ON FRIDAY AND INTO THE NIGHT. TEMPERATURES WILL
FOLLOW SUIT...WITH LOWS IN THE MID 30S WEST OF LAKE
OKEECHOBEE...LOW 40S FOR THE WEST PALM BEACH AND NAPLES
REGIONS...AND MID 40S TO AROUND 50 DEGREES FOR THE FORT LAUDERDALE
AND MIAMI REGION. IF WINDS DECOUPLE NEAR THE LAKE...SOME OF THE
NORMALLY COLDER LOCATIONS COULD POSSIBLY SEE TEMPERATURES AT OR
BELOW FREEZING. AT THIS TIME...GUIDANCE KEEPS WINDS UP ENOUGH THAT
TEMPERATURES WOULD REMAIN JUST ABOVE THE FREEZING MARK...BUT WIND
CHILLS WOULD BE IN THE UPPER 20S. SO WILL NOT ISSUE A FREEZE WATCH
AT THIS TIME. WINDS OF 10-15 MPH ARE EXPECTED NEAR THE COASTS. SO
TEMPERATURES WILL FEEL MUCH COLDER THAN THE AIR TEMPERATURE.
APPARENT TEMPERATURES IN THE UPPER 20S TO LOW 30S ARE POSSIBLE FOR
A LARGE AREA OF INLAND SOUTH FLORIDA...INCLUDING GLADES AND HENDRY
COUNTIES...INLAND COLLIER AND INLAND PALM BEACH COUNTY. APPARENT
TEMPERATURES IN THE MID 30S TO MID 40S ARE POSSIBLE
ELSEWHERE..HIGHEST FOR THE METRO AND COASTAL AREAS OF MIAMI DADE
COUNTY.

HIGH PRESSURE WILL BUILD ACROSS THE NORTHEAST GULF ON
SATURDAY...WITH DRY AND COOL CONDITIONS. HIGH TEMPERATURES WILL
STRUGGLE TO GET OUT OF THE 60S ON SATURDAY ACROSS THE REGION.

LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...
AS HIGH PRESSURE BUILDS OVER NORTH FLORIDA SATURDAY NIGHT...LIGHT
WINDS AND EXCELLENT RADIATIONAL COOLING WILL ALLOW FOR ANOTHER
COLD NIGHT FOR SOUTH FLORIDA WITH LOWS IN THE MID/UPPER 30S WEST
OF THE LAKE...LOW TO MID 40S ACROSS THE INTERIOR AND COASTAL
COLLIER COUNTY...AND UPPER 40S TO LOWER 50S FOR THE EAST COAST
METRO AREAS.

MOSTLY ZONAL FLOW WILL SET UP ACROSS THE CONUS THROUGH EARLY NEXT
WEEK...WITH A SLOW WARM-UP ACROSS SOUTH FLORIDA. HIGH PRESSURE WILL
GRADUALLY WEAKEN AND SHIFT TO THE EAST THROUGH THE MIDDLE OF NEXT
WEEK AS A SHORTWAVE TROUGH MOVES INTO THE MIDDLE OF THE NATION. A
LIGHT EASTERLY FLOW WILL DEVELOP ACROSS SOUTH FLORIDA...WITH
MOISTURE SLOWLY RETURNING AS WELL. DRY CONDITIONS WILL CONTINUE
THROUGH AT LEAST TUESDAY...WITH HIGH TEMPERATURES WARMING FROM THE
LOW/MID 70S ON SUNDAY AND MONDAY BACK TO THE UPPER 70S AND LOWER
80S BY TUESDAY AND WEDNESDAY. LOW TEMPERATURES WILL ALSO BEGIN
TO WARM...WITH LOWS IN THE UPPER 40S TO NEAR 60 MONDAY MORNING
BECOMING THE MID 50S TO MID 60S BY THE MIDDLE OF THE WEEK.

MARINE... WINDS WILL VEER TO THE SOUTH AND SOUTHWEST TONIGHT
ACROSS MARINE ZONES AHEAD OF A COLD FRONT. THE STRONG COLD FRONT
WILL TRAVERSE THE LOCAL WATERS OVERNIGHT TONIGHT INTO FRIDAY
MORNING...WITH WINDS INCREASING TO 20-25 KNOTS LATE TONIGHT
THROUGH THE DAY ON FRIDAY. SEAS WILL ALSO BUILD TO 6 TO 8 FEET
ACROSS THE OFFSHORE GULF WATERS AND THE ATLANTIC WATERS ON FRIDAY.
WINDS WILL BEGIN TO RELAX ON SATURDAY AS HIGH PRESSURE BUILDS OVER
THE REGION. HAZARDOUS SEAS WILL CONTINUE THROUGH THE DAY ON
SATURDAY BEFORE SUBSIDING.

FIRE WEATHER...
A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA TONIGHT INTO
THE DAY ON FRIDAY. A VERY DRY AIRMASS WILL PUSH INTO THE REGION
ON FRIDAY AND SATURDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
HENDRY...GLADES...AND INTERIOR COLLIER COUNTIES FOR RELATIVE
HUMIDITY VALUES BELOW 35 PERCENT AND 20 FOOT WINDS ABOVE 15 MPH.
THERE IS SOME UNCERTAINTY WITH THE REST OF THE REGION DUE TO
TIMING OF DEWPOINTS DROPPING...AND HOW TEMPERATURES WILL RESPOND
DURING THE DAY DUE TO THE STRONG COLD AIR ADVECTION. MINIMUM
RELATIVE HUMIDITY VALUES WILL BE NEAR CRITICAL VALUES...AND
HEADLINES MAY BE REQUIRED FOR THE REST OF SOUTH FLORIDA. LIGHTER
NORTH WIND ARE EXPECTED ON SATURDAY...BUT RELATIVE HUMIDITY VALUES
ARE EXPECTED TO FALL TO 20 TO 35 PERCENT ACROSS THE ENTIRE REGION
SATURDAY AFTERNOON. ERC VALUES...WHICH CANNOT BE PREDICTED AT THIS
TIME...WILL DETERMINE IF RED FLAG CONDITIONS WILL BE WARRANTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  81  63  68  41 / 0 20 20 0
FORT LAUDERDALE  81  66  73  49 / 0 20 20 0
MIAMI            82  65  71  49 / 0 20 20 0
NAPLES           82  63  68  43 / 0 40 10 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR GLADES-HENDRY-INLAND
     COLLIER.

AM...NONE.
GM...NONE.
&&

PUBLIC/MARINE...84/AK
AVIATION/RADAR/FIRE...59/MOLLEDA
Hazardous weather outlook, Dec 20, 5:36 AM EST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
536 AM EST THU DEC 20 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
536 AM EST THU DEC 20 2012

...ROUGH MARINE CONDITIONS DEVELOPING ON FRIDAY...
...COLDER TEMPERATURES FRIDAY NIGHT AND SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY FRIDAY.
STRONG NORTH WINDS BEHIND THE FRONT WILL LEAD TO DETERIORATING
MARINE CONDITIONS OVER ALL LOCAL WATERS, WITH ROUGH SEAS
CONTINUING INTO SATURDAY.

MUCH COLDER TEMPERATURES WILL ALSO AFFECT SOUTH FLORIDA BEHIND THE
FRONT, WITH LOW TEMPERATURES BOTH SATURDAY AND SUNDAY MORNINGS
RANGING FROM THE 30S WEST AND SOUTH OF LAKE OKEECHOBEE TO THE 40S
ELSEWHERE. TEMPERATURES COULD APPROACH THE FREEZING MARK BOTH
MORNINGS IN THE USUALLY COLDER AREAS AROUND LAKE OKEECHOBEE AND
FAR NORTHERN COLLIER COUNTY. THE EFFECT OF THE NORTH WINDS WILL
MAKE FOR LOW WIND CHILL VALUES ESPECIALLY FRIDAY NIGHT AND EARLY
SATURDAY MORNING. LOWEST WIND CHILL VALUES EARLY SATURDAY MORNING
ARE EXPECTED TO BE IN THE UPPER 20S TO LOWER 30S OVER MOST OF
GLADES AND HENDRY COUNTIES AND INLAND SECTIONS OF COLLIER AND PALM
BEACH COUNTIES. WIND CHILLS IN THE UPPER 30S TO MID 40S ARE
EXPECTED OVER MOST OF BROWARD AND MIAMI-DADE COUNTIES AND COASTAL
SECTIONS OF COLLIER COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:54 AM ESTFire Weather WatchMFL25 hr
Dec 20, 1:05 PM ESTFreeze WatchMFLGlades, Hendry25 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.